# SDR YENA20110319217

- Difficulty date: March 19, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N309JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000289
- Aircraft time: 5,325 hours, 3,104 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Open
- Location: L1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1249 BOS-IAD, ON GROUND - THE FLIGHT CREW REPORTED L1 DOOR WOULD NOT DISARM.  MX ENTERED A/C FROM R1 DOOR AND FOUND L1 DOOR PARTIAL OPEN WITH GIRT BAR ATTACHED TO FLOOR.  RE-INSTALLED GIRT BAR TO DOOR.  VISUAL INSP OF DOOR MECHANISM AND SLIDE NO DEFECTS NOTED.  SLIDE LACING INTACT.  PERFORMED OPS CHECK OF DOOR OPENING AND ARM SYSTEM AS PER AMM 25-65-01, FOUND OK.
